I'm reading the reviews and one minute feel so much hope and the next minute feeling scared and hopeless. I've been suffering with this mean disease since 1994, it has gotten much worse to the point I am on short term disability. My fatigue and pain is terrible. I tried steroids once and I thought I had my life back. that didn't last. Now doctors are taking me off Effexor and putting me on Savella. I know everyone relates different to medication but have the majority of the people taking this drug have energy where they can lead a normal life and does the nausea last if you take the medication with food? For all of you who have gotten relief, I'm so happy for you. no one understands unless they are living with this. It is definitely difficult when you are married to someone who is very active and I just can't keep up. It's a disappointment for him and disappointment for me in two ways (my health and the lack of support/understanding..i'm missing out too.) Has anyone experienced alot of weight gain with Savella?
14 Aug 2010
im so sorry hun! i dont know anything about the drug. but i know what it feels like to not keep up with your partner. my boyfriend has sooooo much energy. he gets up and he is ready to go!!! as for me and my back problems... it takes hours for me to get moving in the morning. its so hard to get out of bed. i hope the meds work for you. im sorry for what you are going thru... best wishes! melissa
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Thus far I have not had side effects, I am just nervous because I was taken off Lyrica 150mg (weaning..on 75 mg now), due to side effects and weight ...
1 answer • 15 Sep 2010
I gained 30 lbs in only 2-3 months while on Savella. I was married in July, and people say you gain weight when you get married. However, I ...
2 answers • 6 Mar 2012
I have fibromyalgia and Graves Disease. I have been taking prednisone 10mg for over three years now. I started at 180 and now am 210 and increasing. ...
4 answers • 28 Nov 2013